MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Follow-up 1: investigation outcome.It was reported that the device alarmed for tf746002, tf346054, tf385002 and switched into safety ventilation during operational check.The reported issue can be evidenced from received device logs.The root cause was identified as a defective esm, which was subsequently replaced.Following the replacement, the device functioned as intended.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: the local staff was conducting an operational check of mr1.When the power to mr1 was turned on, it suddenly switched to safety mode.No patient involvement.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key23411114
Report Number3001421318-2025-00876
Device Sequence Number10431665
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)210312(240)161010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown